Bulletin of the American Mathematical Society

Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$

James Damon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 262-264.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537769

Mathematical Reviews number (MathSciNet)
MR0400288

Zentralblatt MATH identifier
0354.58010

Subjects
Primary: 57D45
Secondary: 58C25: Differentiable maps 57D35

Citation

Damon, James. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976), no. 2, 262--264. https://projecteuclid.org/euclid.bams/1183537769


Export citation

References

  • 1. J. Damon, A partial topological classification for stable map germs, Bull. Amer. Math. Soc. 82 (1976), 105-107.
  • 2. J. Mather, Stability of C-mappings. VI. The nice dimensions, Proc. Liverpool Singularities-Sympos., I (1969/70), Lecture notes in Math., vol. 192, Springer-Verlag, Berlin and New York, 1971, pp. 207-253. MR 45 #2747.
  • 3 J. Mather, Stratifications and mappings, Proc. Dynamical Systems Conference, Salvadore, Brazil, 1971, Ed. M. Peixoto, Academic Press (1973), 195-232.
  • 4. R. May, Transversality properties of topologically stable mappings, Thesis, Harvard University, 1973.
  • 5. R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc. 75 (1969), 240-284. MR 39 #970.